# SDR USAA2010101592288

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 5,886 hours, 4,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Part serial: EF0484
- Condition: Unserviceable
- Location: Service Door
- Part time: 5,901 hours, 1,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EES - FORWARD SERVICE DOOR SLIDE INFORMATION TAG ON GAGE ILLEGIBLE & BOTTLE PRESSURE READS 0 PSI.  REPLACED FORWARD SERVICE DOOR SLIDE IAW JOB CARD 43C82152001.
